Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I took the levonelle one step pill and now i have brown discharge

i took the levonelle one step pilli have brown discharge what is wrong or is this normal i took the levonelle one step pill a few weeks ago and now i have brown discharge what is wrong or is this normal??
Asked On : Sun, 6 Feb 2011
Answers:  1 Views:  552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
It is normal to have irregular brownish discharge for few days or even spotting after taking a one step pill. Expect your periods on their previous fixed time. This discharge will stop gradually on its own.
Dr. Rakhi Tayal
Answered: Sun, 6 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor